# SDR USA2008F00044

- Difficulty date: September 28, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: FG1006AA07
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 758 - ENROUTE, IN CRUISE FLT, THE FUEL TOTALIZER AND CENTER FUEL TANK INDICATORS BECAME INOPERATIVE. RETURNED AND LANDED WITHOUT FURTHER INCIDENT. MX REPLACED TANK UNIT ASSY NR 3. OPS AND LEAK CHECKED OK.
